MAUDE Adverse Event Report: COOK INC MELKER EMERGENCY CRICOTHYROTOMY CATHETER SET; BWC NEEDLE, EMERGENCY AIRWAY

COOK INC MELKER EMERGENCY CRICOTHYROTOMY CATHETER SET; BWC NEEDLE, EMERGENCY AIRWAY
Model Number G07546
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that when the user picked up the syringe from the melker emergency cricothyrotomy catheter set after opening the package, they found the plunger of the proximal end was broken.They replaced it with another one from their stock, and the device did not make patient contact.There were no injuries or additional procedures.

Brand Name
MELKER EMERGENCY CRICOTHYROTOMY CATHETER SET
Common Device Name
BWC NEEDLE, EMERGENCY AIRWAY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7378796
Report Number1820334-2018-00897
Device Sequence Number1252796
Product Code BWC
UDI-Device Identifier00827002075467
UDI-Public(01)00827002075467(17)181013(10)6192486
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG07546
Device Catalogue NumberC-TCCS-400-TT
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1